×

Found 2,520 Documents (Results 1–100)

100
MathJax

Method of \(Y\)-mappings for study of multiparameter nonlinear eigenvalue problems. (English. Russian original) Zbl 07491041

Comput. Math. Math. Phys. 62, No. 1, 150-156 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 1, 159-165 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Riemann-Hilbert approach and \(N\)-soliton solutions of the generalized mixed nonlinear Schrödinger equation with nonzero boundary conditions. (English. Russian original) Zbl 1482.81014

Theor. Math. Phys. 209, No. 2, 1552-1578 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 274-303 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Numerical study of propagation of nonlinear coupled surface and leaky electromagnetic waves in a circular cylindrical metal-dielectric waveguide. (English. Russian original) Zbl 1478.78066

Comput. Math. Math. Phys. 61, No. 8, 1353-1363 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 8, 1378-1389 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A Riemann-Hilbert problem approach to infinite gap Hill’s operators and the Korteweg-de Vries equation. (English) Zbl 1483.35145

Int. Math. Res. Not. 2021, No. 2, 1288-1352 (2021); corrigendum ibid. 2021, No. 23, 18410 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software